# SDR KBM2006F00200

- Difficulty date: June 13, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Control Cable
- Part number: 704A34130184
- Part serial: 1895
- Condition: Binding
- Location: Tail Rotor
- Part time: 18,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL CABLE, UNIT BINDING, REMOVED AND REPLACED.  (K)
